Drug Interactions With Olanzapine and Fluoxetine

St. John's Wort
Combining olanzapine and fluoxetine with St. John's wort can cause serotonin syndrome. Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any symptoms of serotonin syndrome, as it can be very dangerous.
 
Tramadol
Taking olanzapine and fluoxetine with a tramadol can cause serotonin syndrome. Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any symptoms of serotonin syndrome, which can be quite dangerous.
 
Tricyclic Antidepressants
If olanzapine and fluoxetine is combined with a tricyclic antidepressant, it can increase the level of the tricyclic antidepressant in your blood. Your healthcare provider may need to reduce your dose of the tricyclic antidepressant to prevent drug interactions from occurring.
 
Triptans
Taking olanzapine and fluoxetine with a triptan can cause serotonin syndrome. Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any symptoms of serotonin syndrome, as it can be very dangerous.
 
Tryptophan
Combining olanzapine and fluoxetine with a tryptophan can cause serotonin syndrome. Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any symptoms of serotonin syndrome, which can be dangerous.
 
Warfarin
If olanzapine and fluoxetine is taken with warfarin, it may increase your risk of bleeding in the stomach or intestines. Your healthcare provider may choose to monitor you more closely when you are starting or stopping olanzapine and fluoxetine.
 
Healthy Pet, Healthy You

Olanzapine and Fluoxetine (Symbyax)

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2016 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.